MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3544500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: generalized illnesses.H6 health effect - clinical code e2402: generalized illnesses.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female who underwent a breast augmentation primary with a mentor memorygel, 500cc silicone prosthesis experienced left-sided symptomatic rupture, and unexplained symptomatic symptoms postoperative, including problems breathing, and fever.The ct-scan examination confirmed the left side rupture and acute chest wall lesion was noted.As a result, patient underwent bilateral removal on (b)(6) 2024.This report relates to the right side.
 
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information received on july 10, 2024, indicated that the patient also experienced lateral extension of the left breast pocket.As a result, patient underwent lateral left breast capsulorraphy and bilateral replacements as follow: l) cat:3505535bc sn (b)(6), r) cat: 3505535bc sn (b)(6).Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation completed on (b)(6) 2024: the product was returned to mentor for evaluation. mentor conducted a visual inspection of the returned device.During visual evaluation, no apparent damage or visual anomalies were observed on the siltex hpg, 500cc returned device.At the present time, there is no sufficient evidence to show an association between breast implants and generalized illness (assessing the risks of breast implants and fda¿s vision for the national breast implant registry).As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key19608814
Report Number1645337-2024-07595
Device Sequence Number6334998
Product Code FTR
UDI-Device Identifier00081317001119
UDI-Public00081317001119
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/19/2019
Device Catalogue Number3544500
Device Lot Number6883049
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer07/10/2024
07/11/2024
07/17/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date07/11/2024
07/12/2024
07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite